Doctor insights on:
Antibiotics Make You Feel Sick
Side effects: Antibiotics can irritate the lining of your digestive tract. They also can kill the healthy bacteria in your intestines that keep everything in balance, leading to diarrhea and yeast infections. That's why it's important to only take antibiotics when they are medically indicated (i.e. For bacterial infections and not for viruses), and to take them correctly and finish the full course when you do. ...Read more
Are antibiotics supposed to make you feel sick at first I feel really nauseous and sick she gave me a three day supply for an ear infection first pill?
I have had tonsillitis for 14 days now and I have took all my antibiotics for it . Today it has flared back really bad causing me to gag and feel sick?
I have been diagnosed with impetigo, unable to take antibiotics, as they have made me feel sick and very unwell. Have stopped them and feeling better?
Are you supposed to feel sick on your period because i feel really sick or is that from taking keflex my antibiotics?
I have a chest infection & I am on antibiotics. But i feel sick at some points during the day, & whist eating. Is this normal?
Common: These are symptoms that could be potentially serious. Yous should discuss these with your physician. He/she will thotoughly evaluate you and let you know what's going on. ...Read more
I took a single dose of chlamydia antibiotics last week. Can i still feel sick from that medication after a week?
Chlamydia Treatment: This is usually one gram of azithromycin. So, my response will be based upon that assumption. Yes. Antibiotics can cause yeast infections and some significant GI symptoms like upset stomach, nausea and diarrhea. Usually with time these symptoms should subside. Many people use yogurt and other 'pro bionics' products to help their GI tract recover. ...Read more
I've just completed two rounds of antibiotics for sinusitis. Now I've got laryngitis and I still feel sick. Should I go back to my doctor again?
Tonsil abscess? ...when pushed oozes out green puss and tastes terrible not tonsil stones... Antibiotics made me feel sick and have had for 2 months.
Otolaryngologist: This is a question for your otolaryngologist. A peritonsillar abscess usually produces more of an acute problem rather than a two month old process. I expect pus in the tonsillar tissue would cause a more dramat ic set of symptoms. Discuss these ongoing symptoms with your otolaryngologist. ...Read more
Diarrhea for 36 hours. Don't feel sick; a little bit tired, otherwise ok. No fever or chills. Should it stop by itself or is it serious? Antibiotics?
Self-limited: Most cases of acute diarrhea are self-limited, caused by infectious agents (e.g. viruses or bacteria), and do not require medication unless the patient is immunocompromised. Most important thing is adequate oral intake that can be achieved with soft drinks, fruit juice, broth, soup, and salted crackers. If persisted for more than few days, see MD. ...Read more
Hi! I had an operative hystoroscopy, hymenectomy and had the mirena inserted about 9days ago.
I bled alot so went back to my gyno. He gave me very strong antibiotics, and its making me feel sick. Can I stop drinking it. ?
Ask him/her: You need to ask the GYN MD who gave you the medication this question. ...Read more
I got very ill (Infection) and was on antibiotics a long time.Ever since my digestive health is poor (reflux, nausea, diarrhea).what could cause this?
GI symptoms: This may or may not be related to the illness and antibiotics, but you need to be seen and evaluated, preferably by a GI doctor. Cl. difficile may be part of this, as may be simple alterations in gut bacteria (try eating yogurt). The reflux may be a variety of issues, many without relevance to your prior illness. See a doctor. ...Read more
I been puting antibiotic ointment on my belly button for days and i feel sick bully button leaking liquid dr said i'm fine but do I just clean it more?
Maybe not: Over cleaning and manipulating an inflamed area can make it worse and cause leakage of a small amount of fluid. On the other hand, if there has been leakage around this site for a while it could indicate an abnormal connection between your umbilicus and an underlying structure, such as your bladder. You should always feel comfortable seeking a second opinion. ...Read more
Hi, i have gastroparesis and was recently diagnosed with Small Intestinal Bacterial Overgrowth. Antibiotics make me so sick, how do I prevent nausea?
Few ways: U can crush the antibiotics up and take in smaller pieces in food over 5-10 minutes. Or u can take something like odansteron 15-30 min before taking the antibiotic. As a general rule, most antibiotics taken with food will help calm the nausea down. And also drinking plenty of water after taking them helps ...Read more
Is it necessary to treat bacterial sinusitis with antibiotics? Don't feel sick apart from congestion and runny nose. No pain or fever.
Sinusitis: It would depend on how the diagnosis is made.If your symptoms were less then 10 days then i would refrain from antibiotics. ...Read more
I have had a cough for several months asking with sinus infections.I've done several antibiotics inhalers etc etc. I now cough so much I throw up. I feel sick and tired all the time and I just don't know what to do or who to turn to or what test to ask my
On antibiotics for uti, also on start of 2nd month of birth control. Nauseous, tired, dizzy, feel sick. Got period n 2 neg pregnant tests. Is it the meds?
Hard to know: These symptoms are so non-specific that they could be due to multiple different causes. See your doctor, provide a detailed history and let them examine and test you if necessary and you will find a rationale for what is occurring. ...Read more
28 female.2wk back ache in lower back,sides,bloating,feel sick and full.tender t touch around belly button area.just had antibiotics for a water infection?
Get seen immediately: This is very suspicious for an infection of some sort inside your abdomen. It could be a complication of your recent urinary tract infection, or entirely different; or perhaps your previous UTI diagnosis was mistaken. Whatever the cause, this could be very serious. Contact your doctor now, even after hours; or go to an emergency room or urgent care clinic immediatley. Good luck! ...Read more
I have a severe sore throat, fever, congestion, headaches and nausea. I have been taking an antibiotic for a toothache. Why am i getting sick if I have been on an antibiotic?
Unrelated: You may have got the flu and it has nothing to do with your tooth and or the antibiotics. ...Read more
Is my yellow nasal discharges reli needs anitbiotics? Any option?.. I don't feel sick xcept of runny nose and a cough
Other option: Get a neil med sinus rinse bottle at your pharmacy with a box of saline packets and use as directed to wash the infection out off your sinuses. You may be surprised at how much gunk one person's head can hold. If you are dizzy and have vertigo, your doctor may have given you the antibiotic for an inner ear infection. If that is the case , use the rinse and. The prescription. ...Read more
I feel out of breath and dizzy and feel sick after intercourse, just finished a course of anti biotics for pid (bacteretal infection in vigina)what d?
Take with food: Unless the directions tell you not to, taking medicine with food may lessen the nausea. If it is severe, talk to your doctor about an alternative med. ...Read more
I have been having nausea around the same time every night. Some days I have eaten and other times I haven't yet and I still get it. No antibiotics?
Nausea: There are many potential explanations, but would need more info about associated symptoms, whether you ever vomit, and so on, and this would have to be complemented by an exam. Remember,answers on HealthTap aren't intended for individual treatment, prescription or diagnosis ...Read more
Try taking with food: An acid reducing medication such as Omeprazole might help, otherwise take on a full stomach. It may decrease the effectiveness of the antibiotic but if that is the only antibiotic you can take (ask your physician to be sure) it is a better approach than stopping entirely. ...Read more
Doxycycline effects: Nausea, abdominal discomfort, diarrhea and sometimes vomiting are common side effects of taking doxycycline. Oftentimes, these symptoms disappear as you continue taking the antibiotic for the prescribed duration of treatment. If these side effects are incapacitating, you need to ask your doctor for an alternative antibiotic, if possible, to treat your specific ailment. ...Read more
- Talk to a doctor online
- Saliva that makes you feel sick
- Does the depo-provera shot make you feel sick?
- Can a tetanus shot make you feel sick?
- Can hypochondria make you feel sick?
- Can periods make you feel sick?
- Can anxiety make you always feel sick?
- Can antibiotics make you feel nauseous?
- Can antibiotics make you feel bloated?
- Can probiotics make you feel sick?